# SDR P2EA2002M019

- Difficulty date: April 3, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N136NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49413
- Aircraft time: 26,542 hours, 20,463 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 & NR 2 FLT GUIDANCE COMPUTER WENT BLANK DURING FLIGHT.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO INCIDENT.  PERFORMED RETURN TO SERVICE TEST ON BOTH DIGITAL FLIGHT GUIDANCE COMPUTER IAW MM 22-01-05.  OPERATIONAL CHECKED GOOD.
